# SDR AALA201907109010

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 29,898 hours, 11,846 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Return Spring
- Part number: 251A24391
- Condition: Broken
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND SPRING BROKEN ON LT ELEVATOR TAB CONTROL MECHANISM (UPPER O/B SPRING). REMOVED AND REPLACED BROKEN ELEVATOR SPRING ON LT ELEVATOR TAB CONTROL MECHANISM IAW AMM 27-31-34.
